RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlov, Yurii Leonidovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 35

Number of views:
This page:1032
Abstract pages:8906
Full texts:2785
References:834
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 18.03.1949
E-mail:
Keywords: random graphs;limit teorems
   
Main publications:
  • Yu. L. Pavlov. Limit distributions of the number of trees of a given size in a random forest // Discrete Math. Appl., 6, 2, 1996, 117–134.
  • Yu. L. Pavlov, I. A. Cheplykova. Limit distributions of the number of vertices in the layers of a simply generated forests // Descrete Math. Appl., 9, 1, 1999, 137–154.
  • N. I. Kazimirov, Yu. L. Pavlov. A remark on the Galton–Watson forests // Descrete Math. Appl., 10, 1, 49–62.
  • Yu. L. Pavlov. Random Forests. Utrecht: VSP, 2000.

http://www.mathnet.ru/eng/person17505
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194858

Publications in Math-Net.Ru
2019
1. Yu. L. Pavlov, “On connectivity of configuration graphs”, Diskr. Mat., 31:2 (2019),  114–122  mathnet  elib
2. Yu. L. Pavlov, “On the asymptotics of clustering coefficient in a configuration graph with unknown distribution of vertex degrees”, Inform. Primen., 13:3 (2019),  9–13  mathnet
2018
3. Yu. L. Pavlov, I. A. Cheplyukova, “On the asymptotics of degree structure of configuration graphs with bounded number of edges”, Diskr. Mat., 30:1 (2018),  77–94  mathnet  elib; Discrete Math. Appl., 29:4 (2019), 219–232  isi  scopus
4. M. M. Leri, Yu. L. Pavlov, “On the robustness of configuration graphs in a random environment”, Inform. Primen., 12:2 (2018),  2–10  mathnet  elib
5. Yu. L. Pavlov, “Conditional configuration graphs with discrete power-law distribution of vertex degrees”, Mat. Sb., 209:2 (2018),  120–137  mathnet  elib; Sb. Math., 209:2 (2018), 258–275  isi  scopus
2016
6. Yu. L. Pavlov, E. V. Feklistova, “On limit behavior of maximum vertex degree in a conditional configuration graph near critical points”, Diskr. Mat., 28:2 (2016),  58–70  mathnet  mathscinet  elib; Discrete Math. Appl., 27:4 (2017), 213–222  isi  scopus
7. Yu. L. Pavlov, E. V. Khvorostyanskaya, “On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges”, Mat. Sb., 207:3 (2016),  93–110  mathnet  mathscinet  elib; Sb. Math., 207:3 (2016), 400–417  isi  scopus
2014
8. Yu. L. Pavlov, E. V. Hvorostyanskaya, “On the maximum size of a tree in the Galton–Watson forest with a bounded number of vertices”, Diskr. Mat., 26:3 (2014),  90–100  mathnet  mathscinet  elib; Discrete Math. Appl., 24:6 (2014), 363–371  elib  scopus
2013
9. Yu. L. Pavlov, “A biological problem and generalized allocation scheme”, Diskr. Mat., 25:4 (2013),  88–102  mathnet  mathscinet  elib; Discrete Math. Appl., 24:2 (2014), 83–94  scopus
10. Yu. L. Pavlov, M. M. Stepanov, “Limit distributions of the number of loops in a random configuration graph”, Tr. Mat. Inst. Steklova, 282 (2013),  212–230  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 282 (2013), 202–219  isi  elib  scopus
2012
11. Yu. L. Pavlov, T. B. Mylläri, “Limit distributions of the number of vertices of given degree in the forest of a random mapping with a given number of cycles”, Diskr. Mat., 24:1 (2012),  132–139  mathnet  mathscinet  elib; Discrete Math. Appl., 22:2 (2012), 225–234  elib  scopus
2011
12. E. S. Bernikovich, Yu. L. Pavlov, “On the maximum size of a tree in a random unlabelled unrooted forest”, Diskr. Mat., 23:1 (2011),  3–20  mathnet  mathscinet  elib; Discrete Math. Appl., 21:1 (2011), 1–21  scopus
2010
13. Yu. L. Pavlov, “On conditional Internet graphs whose vertex degrees have no mathematical expectation”, Diskr. Mat., 22:3 (2010),  20–33  mathnet  mathscinet  elib; Discrete Math. Appl., 20:5-6 (2010), 509–524  scopus
2009
14. Yu. L. Pavlov, “On the limit distributions of the vertex degrees of conditional Internet graphs”, Diskr. Mat., 21:3 (2009),  14–23  mathnet  mathscinet  elib; Discrete Math. Appl., 19:4 (2009), 349–359  scopus
2008
15. Yu. L. Pavlov, I. A. Cheplyukova, “Random graphs of Internet type and the generalised allocation scheme”, Diskr. Mat., 20:3 (2008),  3–18  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:5 (2008), 447–463  scopus
2007
16. Yu. L. Pavlov, “The limit distribution of the size of a giant component in an Internet-type random graph”, Diskr. Mat., 19:3 (2007),  22–34  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:5 (2007), 425–437  scopus
2005
17. Yu. L. Pavlov, “Limit theorems on sizes of trees in a random unlabelled forest”, Diskr. Mat., 17:2 (2005),  70–86  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:2 (2005), 153–170
2004
18. Yu. L. Pavlov, “Limit theorems for the sizes of trees of an unlabeled graph of a random mapping”, Diskr. Mat., 16:3 (2004),  63–75  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:4 (2004), 329–342
2002
19. Yu. L. Pavlov, E. V. Cherepanova, “Limit distribution for the number of pairs in a generalized scheme of arrays”, Diskr. Mat., 14:3 (2002),  149–159  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:4 (2002), 421–429
20. Yu. L. Pavlov, E. A. Loseva, “Limit distributions of the maximum size of a tree in a random recursive forest”, Diskr. Mat., 14:1 (2002),  60–74  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:1 (2002), 45–59
2000
21. N. I. Kazimirov, Yu. L. Pavlov, “A remark on Galton–Watson forests”, Diskr. Mat., 12:1 (2000),  47–59  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:1 (2000), 49–62
1999
22. Yu. L. Pavlov, I. A. Cheplyukova, “Limit distributions of the number of vertices in strata of a simply generated forest”, Diskr. Mat., 11:1 (1999),  97–112  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:2 (1999), 137–154
1996
23. Yu. L. Pavlov, “Limit distribution of the number of trees of given size in a random forest”, Diskr. Mat., 8:2 (1996),  31–47  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:2 (1996), 117–133
1995
24. Yu. L. Pavlov, “Limit distributions for the maximum size of a tree in a random forest”, Diskr. Mat., 7:3 (1995),  19–32  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:4 (1995), 301–315
25. V. N. Zeml'ahenko, Yu. L. Pavlov, “К вопросу о связи ветвящихся процессов и случайных деревьев”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1995, 2,  31–43  mathnet  mathscinet  zmath
1994
26. Yu. L. Pavlov, “Limit distributions of the height of a random forest consisting of plane rooted trees”, Diskr. Mat., 6:1 (1994),  137–154  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:1 (1994), 73–88
1993
27. Yu. L. Pavlov, “О случайных деревьях”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1993, 1,  47–53  mathnet  mathscinet  zmath
1992
28. Yu. L. Pavlov, “Some properties of plane trees with a hanging root”, Diskr. Mat., 4:2 (1992),  61–65  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:1 (1993), 97–102
1988
29. Yu. L. Pavlov, “Distribution of Nodes in Layers of Random Forest”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  105–114  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 96–104  isi
1986
30. Yu. L. Pavlov, “Random mappings with constraints on the number of cycles”, Trudy Mat. Inst. Steklov., 177 (1986),  122–132  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 177 (1988), 131–142
1983
31. Yu. L. Pavlov, “Limit distributions of the height of a random forest”, Teor. Veroyatnost. i Primenen., 28:3 (1983),  449–457  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:3 (1984), 471–480  isi
1981
32. Yu. L. Pavlov, “Limit distributions of a characteristic of a random mapping”, Teor. Veroyatnost. i Primenen., 26:4 (1981),  841–847  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:4 (1982), 829–834  isi
1979
33. Yu. L. Pavlov, “A case of limit distribution of the maximal volume on a tree in a random forest”, Mat. Zametki, 25:5 (1979),  751–760  mathnet  mathscinet  zmath; Math. Notes, 25:5 (1979), 387–392  isi
1977
34. Yu. L. Pavlov, “Limit theorems for the number of trees of a given size in a random forest”, Mat. Sb. (N.S.), 103(145):3(7) (1977),  392–403  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:3 (1977), 335–345  isi
35. Yu. L. Pavlov, “The asymptotic distribution of maximum tree size in a random forest”, Teor. Veroyatnost. i Primenen., 22:3 (1977),  523–533  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:3 (1978), 509–520

2016
36. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020